Publication detail

Positive solutions of singular initial problem for systems of ordinary differential equations

DIBLÍK, J. RŮŽIČKOVÁ, M.

Original Title

Positive solutions of singular initial problem for systems of ordinary differential equations

English Title

Positive solutions of singular initial problem for systems of ordinary differential equations

Type

journal article - other

Language

en

Original Abstract

Positive solutions of singular initial problem for systems of ordinary differential equations are considered

English abstract

Positive solutions of singular initial problem for systems of ordinary differential equations are considered

Keywords

Positive solution, singular initial problem, system of ordinary differential equations

Released

02.01.2004

ISBN

1336-149X

Periodical

Studies of the University of Žilina

Year of study

17(2003)

Number

1

State

SK

Pages from

47

Pages to

60

Pages count

24

Documents

BibTex


@article{BUT45408,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Positive solutions of singular initial problem for systems of ordinary differential equations",
  annote="Positive solutions of singular initial problem for systems of ordinary differential equations are considered",
  chapter="45408",
  journal="Studies of the University of Žilina",
  number="1",
  volume="17(2003)",
  year="2004",
  month="january",
  pages="47--60",
  type="journal article - other"
}